# SDR ASMF201205009

- Difficulty date: May 20, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 25,128 hours, 13,566 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CM567B22
- Part serial: 892147
- Condition: Making Metal
- Location: Right
- Part time: 25,128 hours, 13,566 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, THE RT ENGINE OIL FILTER BY PASS LIGHT TURNED ON, SO FLIGHT CREW ACCOMPLISHED THE QRH 7.22 PROCEDURE, CONFIRMING THE FAILURE AND ACFT CONTINUES TO LANDING.  DURING MX REVISION, THERE WERE DETECTED METAL CHIPS IN THE MAIN OIL FILTER AND CHIP DETECTORS; THE RT ENGINE WAS REPLACED IAW MM 71-00-02, TESTED CORRECT.
